# SDR DL76L070193

- Difficulty date: March 7, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 42,974 hours, 6,488 cycles
- Engine time: 31,474 hours, 5,630 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 491003096
- Part serial: P2119
- Condition: Making Metal
- Location: Apu
- Part time: 31,474 hours, 5,630 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AT DEPARTURE.  FOUND METAL ON CHIP DETECTOR.  REPLACED APU.
